# SDR USAA2013110400010

- Difficulty date: November 1, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 63,690 hours, 42,302 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458001224
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK, CORROSION FOUND ON FUSELAGE SKIN AT BS 294.5, S25-26R.  REPAIRED SKIN IAW EA 105267.
